# SDR DALA2024102410374

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31998
- Aircraft time: 19,479 hours, 7,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6343848) SEAT EMERGENCY LIGHTS INOP ROWS 28-33. REPLACED POWER SUPPLY BATTERY PACK PER B737 AMM 33-51. OPS CKS GOOD.
